# SDR QXEA2008112101193

- Difficulty date: November 19, 2008
- Submitted: November 22, 2008
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- Aircraft time: 24,108 hours, 35,045 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Signal Cond Unit
- Part number: 30005000056
- Part serial: MM5077
- Condition: Malfunctioned
- Location: Auto Feather
- Part time: 6 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TESTING THE AUTO FEATHER SYS NR 1 PROP WILL FEATHER IMMEDIATELY WHEN MOVING THE TEST SWITCH FROM OFF TO NR 1 WITHOUT RELEASING SWITCH.  REMOVED NR 1 SIGNAL CONDITION UNIT, REF PWC 123 MM 72-01-10, PARA 5 A.1.  INSTALLED SERVICEABLE SIG COND UNIT.  OPS TEST GOOD.  RETURNED TO SERVICE.
